Would combination of meds make me feel foggy & confused?
There have been no interactions reported on the Interactions Checker: https://www.drugs.com/interactions-check.php?drug_list=949-2273,1463-869, however please speak to your doc./pharmacist for more information they are the ones who prescribed the med, hope this helps?
Definitely there are combination od drugs that can make you feel foggy. Check with your doctor and ask him what meds you are on that can cause that feeling if you are infact talking about meds you are prescribed and not taking on your own in that case you also need to talk to your doctor or a doctor
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Liothyronine - I have been on Citamel for 2 days, but I feel foggy and have a headache, will this go
Posted 26 Apr 2015 • 1 answer
Posted 15 May 2015 • 3 answers
Posted 31 May 2015 • 1 answer
Posted 18 Jun 2015 • 1 answer
Posted 21 Jul 2015 • 1 answer